# SDR AALA20021822

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 11 INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
